Jump to ContentJump to Main Navigation
Show Summary Details

Computational Methods in Applied Mathematics

Editor-in-Chief: Carstensen, Carsten

Managing Editor: Matus, Piotr

4 Issues per year


IMPACT FACTOR 2015: 0.673

SCImago Journal Rank (SJR) 2015: 0.997
Source Normalized Impact per Paper (SNIP) 2015: 0.683
Impact per Publication (IPP) 2015: 0.765

Mathematical Citation Quotient (MCQ) 2015: 0.68

Online
ISSN
1609-9389
See all formats and pricing
Volume 15, Issue 4 (Oct 2015)

Issues

Space-Time Finite Element Methods for Parabolic Problems

Olaf Steinbach
  • Corresponding author
  • Institut für Numerische Mathematik, TU Graz, Steyrergasse 30, 8010 Graz, Austria
  • Email:
Published Online: 2015-09-09 | DOI: https://doi.org/10.1515/cmam-2015-0026

Abstract

We propose and analyze a space-time finite element method for the numerical solution of parabolic evolution equations. This approach allows the use of general and unstructured space-time finite elements which do not require any tensor product structure. The stability of the numerical scheme is based on a stability condition which holds for standard finite element spaces. We also provide related a priori error estimates which are confirmed by numerical experiments.

About the article

Received: 2015-07-20

Revised: 2015-08-16

Accepted: 2015-08-28

Published Online: 2015-09-09

Published in Print: 2015-10-01


Citation Information: Computational Methods in Applied Mathematics, ISSN (Online) 1609-9389, ISSN (Print) 1609-4840, DOI: https://doi.org/10.1515/cmam-2015-0026. Export Citation

Comments (0)

Please log in or register to comment.
Log in